# SDR CA141010019

- Difficulty date: October 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC5A
- Aircraft time: 19,146 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 34TS13
- Condition: Worn
- Location: Landing Gear
- Part time: 19,521 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT EXTEND NORMALLY, FLT CREW HAD TO USE MANUAL EXTENSION TO EXTEND THE LANDING GEAR. THE LANDING GEAR SELECTOR HANDLE HAS A GUIDE HOLE THAT ALLOWS FOR THE TOGGLE OF THE LANDING GEAR SELECTOR SWITCH TO BE INSERTED IN. UPON INSPECTION THIS TOGGLE BECAME DISLODGED FROM THE LANDING GEAR SELECTOR HANDLE AND WOULD NOT ALLOW THE LANDING GEAR TO BE SELECTED DOWN. MAINTENANCE FOUND EXCESSIVE PLAY IN THE TOGGLE SWITCH AND REPLACED IT.
